# SDR SWIA202265530

- Difficulty date: March 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATCH-PIN INTERCOSTAL BETWEEN FS349.00 AND FS364.00 HAS CORROSION AROUND SEVERAL FASTENER HOLES     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED RH LATCH-PIN INTERCOSTAL FROM FS349.00 TO FS364.00 REF DWG SH670-32050 REV. J, CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
